# SDR CA031030006

- Difficulty date: October 24, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R330334
- Part serial: 96043H2753
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FOS SIDE WINDOW CRACKED WHILE IN CRUISE.  EMERGENCY DECLARED, AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT RETURNED TO SERVICE FOLLOWING THE WINDOW REPLACEMENT. (SEE ALSO: US NR 2003121000202)
